Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
tallguy19

Accutane 1 month break

Recommended Posts

So ive been on accutane for the last 55 days with pretty decent results considering all my cysts and pimple are pretty much gone but i have read post acne redmarks all over my face which looks like shit but o well LOL anyways i went to go get my 3rd months prescription and my doc said that after this month(march) were gona take a break and start it back up again for may taking april off. I understand logically its good to give your liver and kidneys a break, but is there any sense to this? He says its the "traditional" way of doing the accutane course. To tell you the truth i just wana keep on trucking right into the 6th month with no breaks and get it over with, im a very healthy individual and i take good care of my self and body to make sure my liver is at its best and the rest of my bodily functions and systems. Btw im on 80mg/Day, i only suffer from dry lips, and lower back pain from the accutane. Have any of you ever had to take a break, and if so did u guys break out? also what did u do while on this break, did you guys just continue on? Any input would be greatly appreciated. Also curious has anyone ever used rose hip oil (rosa mosqueta) for acne scars and redness and hyperpigmentation?

Hey I've read some of your other posts about girls finding acne unattractive in a guy. Actually, since I've always suffered with acne, if I find a guy does to then it's almost a relief to me because he knows the pain and embarassment of it. Does that make sense? Anyways, it's the character and personality that matter in the long run. Scars/acne don't determine what makes a good relationship, nor should it matter in the long run. A woman will love you for who you are. You're a handsome guy!

Ok, well for the accutane, do you have any active acne? I only took 20 mg daily three months of accutane, and it did its job of taking care of cystic acne, but I still had active breakouts (though much of it cleared). I think for a few months after accutane I was 100% clear, but it gradually returned a few months later. I wish I had gone through a second treatment. At least your doc is putting you on 6 months instead of the 3 months I had. Maybe it's not a bad idea to take a break, but just be gentle and take good care of your skin. Your skin is very fragile right now. Honestly, the scars and redmarks will fade. I mean, I have acne now but the firey red marks on my temples have completely faded. Hope this helps!

Share this post


Link to post
Share on other sites

YOUR AN AWESOME PERSON BUT BREAK FOREVVVVVVVVVVERRRR!!!! people who read this are confused lol.

Edited by tallguy19

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×